# SDR SWAA2023053041356

- Difficulty date: April 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR BRACKET LOC ORSS 273 AFT POSITION AT RT WING 2023-282640<[01] REPLACED BRACKET LOC ORSS 273 AFT POSITION AT RT WING.IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURES OF CRACK IS: L=0.793? TOOL USED DIGITAL CALIPER P/N :8647A42 S/N B22058354 . DUE DATE : 27-AUG-23.;[02] REPLACED BRACKET LOC ORSS 273 AFT POSITION AT RT WING.IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURES OF CRACK IS: L=0.793? TOOL USED DIGITAL CALIPER P/N :8647A42 S/N B22058354 . DUE DATE : 27-AUG-23.
